# SDR MASA200500639

- Difficulty date: August 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 4,330 hours, 2,979 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: TY214810A
- Condition: Failed
- Location: Thrust Reverser
- Part time: 4,365 hours, 3,002 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6588 SAN - RIGHT THRUST REVERSER UNSAFE CAUTION MESSAGE.  MX REMOVED AND REPLACED ICV, OPS CHECKED GOOD.
